MathSciNet Relay Station
MathSciNet bibliographic data
MR1160293 (93j:54021) 54F15 (54B20)
Charatonik, Włodzimierz J. Continua as positive Whitney levels. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1351–1352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement